JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 1, Article 17
Refinements and Sharpenings of Some Double Inequalities for Bounding the Gamma Function

    Authors: Bai-Ni Guo, Ying-Jie Zhang, Feng Qi,  
    Keywords: Inequality, Refinement, Sharpening, Generalization, Kečlić-Vasić-Alzer's double inequalities.  
    Date Received: 21/05/2007  
    Date Accepted: 22/01/2008  
    Subject Codes:

Pri: 33B15; Sec: 26D07.

    Editors: Pietro Cerone,  

In this paper, some sharp inequalities for bounding the gamma function $ Gamma(x)$ and the ratio of two gamma functions are established. From these, several known results are recovered, refined, extended and generalized simply and elegantly.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login